On a boundary value problem for ordinary differential equations
Differencialʹnye uravneniâ, Tome 24 (1988) no. 4, pp. 690-692
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_4_a19,
author = {Yu. A. Klokov},
title = {On a boundary value problem for ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {690--692},
year = {1988},
volume = {24},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_4_a19/}
}
Yu. A. Klokov. On a boundary value problem for ordinary differential equations. Differencialʹnye uravneniâ, Tome 24 (1988) no. 4, pp. 690-692. http://geodesic.mathdoc.fr/item/DE_1988_24_4_a19/